Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Aldactone 50 and its side effect of lowering BP - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
User :   Could you let me know about Aldactone 50?
Doctor :   how can i help you
User :   Doctor told me usage of aldactone 50 has reduced my BP
User :   is it so?
Doctor :   ye ss
User :   how does it do dat?
User :   dermatologist suggested me to use that
User :   after 3 weeks of usage my BP went very low
Doctor :   its a steroid
User :   so general physicina told me to stop using dat
User :   ohhhh
User :   am having severe head ache now
User :   all my nerves in my head r paining a lot
User :   especially on left side
User :   is it symptom of BP?
Doctor :   yes its because of
Doctor :   the medicines
User :   ohhh
Doctor :   i suggest you stop the medicine for the time being
Doctor :   and see wetr your symptoms stop
User :   ohhhhh
User :   I have stopped the medicine
User :   from yesterday
Doctor :   ok
Doctor :   let us see now

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor